# SDR TWAA0003204

- Difficulty date: February 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LONGERON 17R CRACKED AT STA 965.  REMOVED AND REPLACED LONGERON PER SRM 51-01 PAGE 1, SRM 51-30-02, SRM 51-30-5.  PAINTED PARTS PER 57-10-3, STA 940 TO 996.
